MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE L; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE L; HIP CERAMIC BALL HEAD
Model Number 01.29.214
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 months after the primary, the patient came in reporting instability due to a leg length discrepancy and the cause is unknown.The surgeon revised the head and liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 23 may 2023.Lot: 2213131: (b)(4) items manufactured and released on 08-oct-2022.Expiration date: 2027-08-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional involved implant: batch review performed on 23 may 2023 on liner: mpact 01.32.4052hct flat pe hc liner ø40/g (k122641) lot.2004207.Lot: 2004207: (b)(4) items manufactured and released on 18-june-2020.Expiration date: 2025-06-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE L
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17123884
Report Number3005180920-2023-00427
Device Sequence Number20454979
Product Code LZO
UDI-Device Identifier07630030809255
UDI-Public07630030809255
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.214
Device Catalogue Number01.29.214
Device Lot Number2213131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale